# SDR C8GA20090264

- Difficulty date: July 31, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT AT STA 950A, STR 29L THE INTERCOSTAL IS CORRODED.  REMOVED DAMAGED INTERCOSTAL AND FABRICATED NEW FROM 7075 T6 .040" DIM 8.875" X 19.625".  INSTALLED REPAIR, NO OTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
